# SDR DALA2019091805414

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 55,972 hours, 26,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6235934) DURING INSPECTION FOUND L1 EMER LIGHTS INOPERATIVE. R&R BATTERY POWER PACK AT L1 DOOR ENTRYWAY IAW AMM 33-51. OPS CHECK GOOD.
